Journal of Lie Theory, Vol. 11, No. 2, pp. 459-468 (2001)

On a Special Class of Frobenius Groups admitting Planar Partitions

Peter Maier

Fachbereich Mathematik
Technische Universität Darmstadt
Schloßgartenstr. 7
D-64289 Darmstadt

Abstract: Among all Frobenius Lie groups having a complement isomorphic either to $\CC^\times$ or to $\HH^\times$ and a kernel which is a vector group those are determined that admit a planar partition into closed subgroups. Moreover, it is shown that for each of these groups the exponential function induces a bijection between the set of planar partitions of the group and the set of planar partitions of the associated Lie algebra.

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2001 ELibM for the EMIS Electronic Edition